# SDR SWAA2022053101499

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.600 INCH 2022-228133  PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB  IAW EA 22-155-01485 WIP 1 AND EA COVER 22-155-01485 SEE INDIVIDUAL SIGN OFF BELOW;[06] CERTIFIED RII MAJOR REPAIR PERFORMED.
